Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 26, 2013, 6:20 PM CDT for Boone County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2013, 6:20 PM CDT (23:20 UTC)
- Expired
- May 27, 2013, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Boone County, MO
The radar
The St Louis radar (KLSX), 142 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:16 PM CDT | FLASH FLOOD | 5 Se Harrisburg, MO | ROADWAY WASHED OUT A THE RED ROCK ROAD LOW WATER CROSSING AT REEDER CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
307
WGUS53 KLSX 262320
FFWLSX
MOC019-270500-
/O.NEW.KLSX.FF.W.0011.130526T2320Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN MAY 26 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BOONE COUNTY IN CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE MOVING ONE
RIGHT AFTER ANOTHER ACROSS NORTHERN BOONE COUNTY. DOPPLER RADAR
ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN ALONG A LINE FROM
HARRISBURG TO HALLSVILLE. ADDITIONAL STORMS OVER HOWARD AND
SALINE COUNTIES ARE MOVING EAST...AND WILL LIKELY PRODUCE AN
ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE WARNED AREA IN THE NEXT
THREE HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FINGER LAKES STATE PARK...CENTRALIA...HALLSVILLE...MIDWAY...MURRY
AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
3924 9211 3907 9211 3906 9213 3903 9214
3902 9213 3901 9214 3899 9213 3897 9215
$$
BRITT2 follow-up statements
950
WGUS73 KLSX 270136
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT SUN MAY 26 2013
MOC019-270500-
/O.CON.KLSX.FF.W.0011.000000T0000Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-
836 PM CDT SUN MAY 26 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN BOONE COUNTY
UNTIL MIDNIGHT CDT...
AT 831 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER WAS
ON HIGHWAY 63 NORTH OF COLUMBIA AND HIGHWAY 124 NEAR HALLSVILLE AS
WELL AS SECONDARY ROADS. NATIONAL WEATHER SERVICE DOPPLER RADAR
ESTIMATES THAT BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN OVER THE
WARNED AREA SINCE 4 PM.
HEAVY RAINFALL HAS DIMINISHED OVER THE WARNED AREA...THOUGH
ADDITIONAL THUNDERSTORMS THAT COULD PRODUCE ADDITIONAL HEAVY
RAINFALL MAY DEVELOP THIS EVENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FINGER LAKES
STATE PARK...CENTRALIA...HALLSVILLE...MURRY AND STURGEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
3924 9211 3907 9211 3906 9213 3903 9214
3902 9213 3901 9214 3899 9213 3897 9215
$$
BRITT884
WGUS73 KLSX 270459
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT SUN MAY 26 2013
MOC019-270507-
/O.EXP.KLSX.FF.W.0011.000000T0000Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-
1159 PM CDT SUN MAY 26 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN BOONE
COUNTY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CDT...
EXCESS RUNOFF HAS RECEDED AFTER HEAVY RAINFALL EARLIER ON SUNDAY
EVENING...SO THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...
ADDITIONAL THUNDERSTORMS WILL BRING MODERATE TO HEAVY RAIN
OVERNIGHT...AND AN URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN
ISSUED FOR NORTHERN AND CENTRAL BOONE COUNTY UNTIL 930 AM CDT.
LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
3924 9211 3907 9211 3906 9213 3903 9214
3902 9213 3901 9214 3899 9213 3897 9215
$$
BRITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:20 PM CDT, 3 hours earlier.
Area forecast discussion, May 26, 3:20 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 320 PM CDT SUN MAY 26 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 319 PM CDT SUN MAY 26 2013 SCT AFTN THUNDERSTORMS INVOF A SFC WMFNT WILL PERSIST INTO THE EARLY EVENING HOURS BEFORE GRADUALLY DISSIPATING WITH THE LOSS OF DAYTIME HEATING. STRONG CONVERGENCE ALONG THE SFC WMFNT IN SERN NEB AND SWRN IA MIGHT PRODUCE A THUNDERSTORM COMPLEX THAT PROPAGATES SEWD WITH TIME. IF THIS COMPLEX DEVELOPS AND IF IT HOLDS TOGETHER THEN IT MIGHT AFFECT PARTS OF THE CWA LATER TONIGHT. KANOFSKY .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 319 PM CDT SUN MAY 26 2013 (MONDAY-WEDNESDAY) WITH LATEST GUIDANCE STILL VERY MURKY REGARDING CONVECTIVE TRENDS SO WILL MAINTAIN A FAIRLY BROAD BRUSH APPROACH TO FORECAST FOR THE NEXT 48 HOURS...AND LEAVE THE FINER DETAILS TO THE SHORT TERM WHEN TRENDS ARE A BIT MORE DEFINABLE. OVERALL...GOING FORECAST TRENDS ARE STILL LOOKING QUITE REASONABLE SO CHANGES ARE GENERALLY MINOR. SYNOPTICALLY...THERE ISN'T MUCH CHANGE EXPECTED THROUGH MONDAY NIGHT...WITH DIFFUSE AND BROAD LOW LEVEL WAA PROGGED ACROSS AREA WHILE SEVERAL WEAK SHORTWAVES DRIFT THROUGH WEAK UPPER RIDGE PARKED ACROSS AREA. MOST OF THE 12Z RUNS DO DEPICT A MORE ACTIVE DAY ON MONDAY THAN WHAT OCCURRED TODAY...AND THIS DOES SEEM LIKE A REASONABLE TREND AS IT APPEARS THAT THE WEAK SHORTWAVES DO MAKE MORE OF AN IMPACT ON THE EVER WEAKENING RIDGE. HIGHEST POPS...IN THE LIKELY RANGE...WILL CONTINUE OVER N HALF OF THE CWA...WITH CHANCE POPS S OF I-70. IT STILL APPEARS THAT POPS WILL BE WINDING DOWN FROM S TO N ACROSS THE AREA MONDAY NIGHT AND TUESDAY. SW FLOW IS FORECAST TO BECOME ESTABISHED OVER THE REGION IN RESPONSE TO SYSTEM DIGGING INTO THE WEST...WHICH SHOULD IN TURN CAUSE THE LOW LEVEL THERMAL GRADIENT/ISENTROPIC LIFT THAT HAS BEEN PARKED OVER THE AREA TO SHIFT N AND EAST OF THE REGION. THERE IS SOME CONCERN ABOUT A MEAGER INCREASE IN DYNAMICS OVER OUR NW COUNTIES DURING THIS PATTERN SHIFT THAT COULD ALLOW THE STORM THREAT TO LINGER A BIT LONGER...BUT THIS IS QUITE SUBTLE SO FOR NOW WILL KEEP POPS BELOW CHANCE CATEGORY IN THE TUE-WED TIME FRAME. RAIN AND CONVECTIVE CLOUD DEBRIS MAY TEND TO HOLD TEMPS ON MONDAY....HOWEVER BY MIDWEEK CWA SHOULD BE WELL INTO THE WARM SECTOR WITH LITTLE IN THE WAYOF SIGNIFICANT CLOUDIENSS. TEMPS AND HUMIDITY LEVELS WILL BE TAKING ON A BIT OF AN EARLY SUMMER FEEL...WITH HIGHS IN THE 85-90 DEGREE RANGE BY WEDNESDAY. (THURSDAY-SUNDAY) THE END OF THE WEEK AND NEXT WEEKEND MAY BE ANOTHER PERIOD OF UNSETTLED WEATHER FOR THE CWA. SW FLOW ALOFT WILL BRING A SERIES OF DISTURBANCES OUT OF THE WESTERN U.S...AND INTERACT WITH WHAT SHOULD BE A WARM AND MODERATELY UNSTABLE AIRMASS. THUNDERSTORM THREAT WILL RETURN TO THE FORECAST THURSDAY THROUGH FRIDAY...WITH THE HIGHEST POPS SHOULD BE OVER NW HALF OF THE CWA WHERE DYNAMICS WILL BE MOST ROBUST. HOWEVER...IT MAY BE THAT STORMS WILL HAVE A TOUGH TIME PUSHING INTO SE MO AND S IL AS DUE TO RIDGING OVER THE SE CONUS SUPPRESSING EWD PROGRESSION OF DYNAMICS AND STORMS. EWD SHIFT OF UPPER TROF SHOULD MEAN SHOWERS AND THUNDERSTORMS FOR MOST OF THE AREA NEXT WEEKEND. TEMPERATURES SHOULD REMAIN AT OR ABOVE NORMAL FOR MUCH OF THE MEDIUM RANGE. TRUETT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1204 PM CDT SUN MAY 26 2013 SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTN WITHIN A MOIST AND UNSTABLE AIR MASS. BEYOND THE END OF THE 24HR TAF PD...THERE IS A CHANCE OF THUNDERSTORMS TOMORROW AFTN. SELY WINDS WILL BECOME SLY ONCE A WARM FRONT LIFTS NORTH OF THE TERMINALS. STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS. SPECIFICS FOR KSTL...SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTN WITHIN A MOIST AND UNSTABLE AIR MASS. VCTS LOOKS APPROPRIATE FOR KSTL ATTM GIVEN THE EXPECTED AREAL COVERAGE. WILL AMEND THE TAF IF RADAR IMAGERY SHOWS ANY STORMS HEADING TOWARDS KSTL. THERE IS A CHANCE OF THUNDERSTORMS TOMORROW AFTN AS WELL. SELY WINDS WILL BECOME SLY ONCE A WARM FRONT LIFTS NORTH OF THE TERMINAL. STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 26, 3:24 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 324 PM CDT SUN MAY 26 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 324 PM CDT SUN MAY 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS...ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS REMAIN LIKELY ON MONDAY FROM NORTHEAST MISSOURI AND INTO MOST OF ILLINOIS....WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THERE IS STILL A CHANCE OF THUNDERSTORMS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON MONDAY NIGHT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ALTHOUGH ACTIVATION OF SPOTTER NETWORKS IS UNLIKELY...INDIVIDUAL SPOTTERS ARE REQUESTED TO REPORT ANY RAINS OF OVER AN INCH. TRUETT
In the hours before
Special weather statement, May 26, 4:09 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT SUN MAY 26 2013 MOZ052-060-262145- LINCOLN MO-WARREN MO- 409 PM CDT SUN MAY 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WARREN AND CENTRAL LINCOLN COUNTIES UNTIL 445 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF WARRENTON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TROY... HAWK POINT... MOSCOW MILLS... DAVIS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Special weather statement, May 26, 4:57 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 457 PM CDT SUN MAY 26 2013 MOZ063-262230- ST. LOUIS MO- 457 PM CDT SUN MAY 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LOUIS COUNTY UNTIL 530 PM CDT... AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELLISVILLE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELLISVILLE... VALLEY PARK... BALLWIN... CLARKSON VALLEY... MANCHESTER... DES PERES... CHESTERFIELD... TOWN AND COUNTRY.... CREVE COEUR... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRITT
Local storm report, May 26, 5:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL BALLWIN 38.59N 90.55W
05/26/2013 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
PEA SIZE
&&
BRITTLocal storm report, May 26, 5:06 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 1 S ELLIS GROVE 37.99N 89.91W
05/26/2013 E0.50 INCH RANDOLPH IL TRAINED SPOTTER
&&
GOSSELINSpecial weather statement, May 26, 5:08 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 508 PM CDT SUN MAY 26 2013 ILZ098-MOZ052-262300- CALHOUN IL-LINCOLN MO- 508 PM CDT SUN MAY 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CALHOUN COUNTIES UNTIL 600 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOSCOW MILLS...OR 8 MILES EAST OF TROY... MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WINFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRITT
Local storm report, May 26, 5:10 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT SUN MAY 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL BALLWIN 38.59N 90.55W
05/26/2013 E0.70 INCH ST. LOUIS MO PUBLIC
HAIL RANGED FROM PEA SIZED TO DIMES. RELAYED BY ST.
LOUIS COUNTY EOC.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:51 PM CDT | River Flood Warning | LSX | Lewis | 7 days |
| May 25, 9:59 PM CDT | River Flood Warning | LSX | Lewis | 27 days |
| May 25, 9:59 PM CDT | River Flood Warning | LSX | Marion | 26 days |
| May 25, 9:59 PM CDT | River Flood Warning | LSX | Ralls | 27 days |
| May 26, 11:15 AM CDT | River Flood Warning | LSX | Marion | 23 days |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.